We characterize weak limits of sequences of smooth functions from B^n into suitable manifolds Y with equibounded W^{1/2}-energies, the relaxed W^{1/2}-energy and we prove strong density of smooth maps. We then obtain the weak sequential density of smooth maps in W^{1/2}(B^n,Y) and a criterion for strong density of smooth maps.

On sequences of maps into a manifold with equibounded W^{1/2}-energies / GIAQUINTA M.; MUCCI D.. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - 225:1(2005), pp. 94-146. [10.1016/j.jfa.2005.02.013]

On sequences of maps into a manifold with equibounded W^{1/2}-energies

MUCCI, Domenico
2005

Abstract

We characterize weak limits of sequences of smooth functions from B^n into suitable manifolds Y with equibounded W^{1/2}-energies, the relaxed W^{1/2}-energy and we prove strong density of smooth maps. We then obtain the weak sequential density of smooth maps in W^{1/2}(B^n,Y) and a criterion for strong density of smooth maps.
On sequences of maps into a manifold with equibounded W^{1/2}-energies / GIAQUINTA M.; MUCCI D.. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - 225:1(2005), pp. 94-146. [10.1016/j.jfa.2005.02.013]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/1445535
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 9
  • ???jsp.display-item.citation.isi??? 10
social impact